MAUDE Adverse Event Report: MSD BARTLETT MFG METRX II; ARTHROSCOPE

MSD BARTLETT MFG METRX II; ARTHROSCOPE
Model Number 9560101
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis of part id: 9560101 lot#: 421749 during the incoming inspection, image cloudiness was observed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information obtained from healthcare professional via manufacturer representative regarding a device used in spinal therapy.It was stated that the image appeared cloudy.Patient involved in this event did not experience any symptoms.No further complications were reported regarding this event.Additional information received stating that the procedure involved was minimally invasive endoscopic discectomy (med) and the event occurred on (b)(6) 2026.

Brand Name
METRX II
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MSD BARTLETT MFG
2975 brother blvd
bartlett TN 38133
Manufacturer (Section G)
MSD BARTLETT MFG
2975 brother blvd
bartlett TN 38133
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24897348
Report Number1030489-2026-00007
Device Sequence Number8677481
Product Code HRX
UDI-Device Identifier00673978085456
UDI-Public(01)00673978085456(11)061108(10)421749
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K993021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9560101
Device Catalogue Number9560101
Device Lot Number421749
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown